# SDR CA970806005

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: APT7510004000
- Condition: Leaking
- Location: Nr2 Hydraulic
- Part time: 24,435 hours
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) NR2 HYDRAULIC SYSTEM PRESSURE AND QUANTITY LOST WHEN LANDING GEAR SELECTED DOWN. CREW DID ALTERNATE EXTENSION. RIGHT HAND PRESSURE TRANSMITTER AND BUSHING WERE FOUND LEAKING.
